Rash after antibiotics and steroids

I had rotator cuff surgery 8 weeks ago. The day after the surgery, I started to itch. I thought it was the Pergoset and so I stopped that. It then became a strange rash. It comes out as a little bump, then turns into lines or circles. The doctor said it was my immune system reacting with some of the things in the anesthetic and it would go away as soon as it all came out of my system.

A few weeks later, I went to a dermatologist and she said the same thing, gave me Zyrtec and cream to use for two weeks. It has not gone away. Some areas fade and some more come out. The itch is worse than the surgery. Will it get better and do you concur that it is from the medicines I had?

There is no cure for dermatographism but I am not sure if this is what you have. Antihistamines help control the symptoms if it is dermatographism and for some people the symptoms eventually dissipate. Surgery has been often linked to starting the dermatographism skin hives problem. It may be just a rash from the medication that will eventually go away.

Disclaimer: The entire contents of this website are based upon the opinions of Dr. Mercola, unless otherwise noted. Individual articles are based upon the opinions of the respective author, who retains copyright as marked. The information on this website is not intended to replace a one-on-one relationship with a qualified health care professional and is not intended as medical advice. It is intended as a sharing of knowledge and information from the research and experience of Dr. Mercola and his community. Dr. Mercola encourages you to make your own health care decisions based upon your research and in partnership with a qualified health care professional. If you are pregnant, nursing, taking medication, or have a medical condition, consult your health care professional before using products based on this content.

Pharmaceutical manufacturers make amoxicillin in trihydrate form, for oral use available as capsules, regular, chewable and dispersible tablets , syrup and pediatric suspension for oral use, and as the sodium salt for intravenous administration. Amoxicillin is most commonly taken orally. The liquid forms are helpful where the patient might find it difficult to take tablets or capsules. Intravenous form is not sold in USA [ citation needed ] . In the USA when amoxicillin is needed intravenously, it is usually accomplished by adding amoxicillin powder to bags of Saline Solution. There are small saline bags that have a screw off cap on the top of them to allow the powder to be added, commonly called piggy back bags by medical staff. Powdered Amoxicillin can be mixed with saline solution or sterile water to be used in a syringe, but because of the slow delivery time that is needed to inject the solution (3–4 minutes for solution containing 1g of amoxicillin powder) this method is seldom used. Ampicillin can also be used instead of amoxicillin when person can't swallow and needs antibiotics as it has the same spectrum as amoxicillin.

Andre, I found your explanation and advice really helpful. I now suffer from severe allergic reactions to stingers, I’m predisposed I guess, because I react also to simple mosquito bites. Thankfully, I’ve avoided bee stings. My reaction to marine stingers is almost immediate, and within half an hour is severe. The welts come up, and then blisters form (bullous] and the itch is strong. The pain from the sting is only momentary. It’s the itching and swelling that becomes a problem, and for me the blisters can last for a week or two. The scars last for a long time, but eventually disappear. I’ve tried rashies for protection, even doubling, but that doesn’t work for me, so it’s a westsuit vest now (long arms]. So far the legs haven’t been hit, but if they do, then it will be a full wetsuit just so I can keep swimming. I take an antihistamine until the swelling stops, and steroid cream till the blisters subside. Hope this information helps someone else.

Rash after antibiotics and steroids

rash after antibiotics and steroids

Andre, I found your explanation and advice really helpful. I now suffer from severe allergic reactions to stingers, I’m predisposed I guess, because I react also to simple mosquito bites. Thankfully, I’ve avoided bee stings. My reaction to marine stingers is almost immediate, and within half an hour is severe. The welts come up, and then blisters form (bullous] and the itch is strong. The pain from the sting is only momentary. It’s the itching and swelling that becomes a problem, and for me the blisters can last for a week or two. The scars last for a long time, but eventually disappear. I’ve tried rashies for protection, even doubling, but that doesn’t work for me, so it’s a westsuit vest now (long arms]. So far the legs haven’t been hit, but if they do, then it will be a full wetsuit just so I can keep swimming. I take an antihistamine until the swelling stops, and steroid cream till the blisters subside. Hope this information helps someone else.

Media:

rash after antibiotics and steroidsrash after antibiotics and steroidsrash after antibiotics and steroidsrash after antibiotics and steroidsrash after antibiotics and steroids

http://buy-steroids.org